# SDR UIEA2025082601143

- Difficulty date: August 27, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 60,801 hours, 8,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Part serial: NSN
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN FLASHLIGHT INOP( R/R CAPT FLASHLIGHT IAW AMM 20-11-00. OPS CHECK GOOD IAW AMM 25-64-01. THIS CLOSES MDDR 236966. PLACARD REMOVED. )
